Article

Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

, Volume 73, Issue 1, pp 195-207

Ramification in the division fields of an elliptic curve

  • Masanari KidaAffiliated withDepartment of Mathematics, The University of Electro-Communications, Chofu Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We study the ramification in the division fields of an elliptic curve. Applications on the class number of quadratic fields and on elliptic curves with prime power conductor are given.